# SDR FDEA201212134295

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 52,187 hours, 23,618 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 10 MINUTES INTO FLIGHT, ECAM "HYD GREEN RSVR LO LEVEL" QUANTITY INDICATED.  TURNED PUMPS OFF IAW ECAM.  FOLLOWED QRH PROCEDURES TO EXTEND LANDING GEAR. LANDING UNEVENTFUL.   CLEANED WHEEL WELL AND SERVICED GREEN SYS.  HYD TO MIDDLE OF THE HAT AMM 12-12-00.  OPERATED FLAPS, RAN ENGINES, FLIGHT CONTROLS, RAISED GEAR HANDLE WITH PINS AND NOSE GEAR JACK INSTALLED, STAB TRIM,  NO LEAKS.   TAXIED WITH NO LEAKS OR QTY DROP.  DP INDICATORS ON ENGINE FILTERS NOT TRIPPED. GEAR PINS REMAIN INSTALLED.  PERFORMED NORMAL GEAR RETRACT/EXTENSION SEVERAL TIMES IAW AMM 32-31-00-05.  FOUND NO LEAKS, BLEED GREEN HYD SYS IAW 29-00-00-04, GREEN RESERVOIR QTY DID NOT DECREASE.
